Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 1833, Issue 10


Über eine besondere Art dualer Verhältnisse zwischen Figuren im Raume.

A.F. Moebius
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1833.10.317

About the article

Published Online: 2009-12-14

Published in Print: 1833-01-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1833, Issue 10, Pages 317–341, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1833.10.317.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Marina Konstantatou, Pierluigi D'Acunto, and Allan McRobie
International Journal of Solids and Structures, 2018
Masoud Akbarzadeh, Tom Van Mele, and Philippe Block
Computer-Aided Design, 2015, Volume 63, Page 118
Robert Brouzet
Expositiones Mathematicae, 2004, Volume 22, Number 1, Page 55

Comments (0)

Please log in or register to comment.
Log in